Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 240, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 8, 2016, 5:14 AM CDT for Harper County, Sumner County, Kansas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 5:14 AM CDT (10:14 UTC)
- Expired
- Jul 8, 2016, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Harper County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 51 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:16 AM CDT | TSTM WND DMG | 2 Ne Harper, KS | 8 TO 10 INCH DIAMETER LIMBS DOWNED. |
| Jul 8, 5:20 AM CDT | TSTM WND DMG | Danville, KS | DELAYED REPORT FROM TWITTER OF A VERY LARGE TREE UPROOTED AND DOWNED POWER LINES NEARBY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 10.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2503 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 2196 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
655
WUUS53 KICT 081014
SVRICT
KSC077-191-081100-
/O.NEW.KICT.SV.W.0240.160708T1014Z-160708T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
514 AM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 AM CDT
* AT 514 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF ARGONIA...OR 9 MILES EAST OF HARPER...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...HARPER...CONWAY SPRINGS...ARGONIA...MAYFIELD...MILAN...
DANVILLE...FREEPORT...RUNNYMEDE AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3714 9804 3739 9802 3739 9781 3744 9781
3744 9743 3708 9743
TIME...MOT...LOC 1014Z 275DEG 27KT 3732 9786
HAIL...0.88IN
WIND...60MPH
$$
DARMOFAL3 follow-up statements
472
WWUS53 KICT 081025
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
525 AM CDT FRI JUL 8 2016
KSC077-191-081100-
/O.CON.KICT.SV.W.0240.000000T0000Z-160708T1100Z/
HARPER KS-SUMNER KS-
525 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN HARPER AND WESTERN SUMNER COUNTIES...
AT 525 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ARGONIA...OR 7
MILES SOUTHWEST OF CONWAY SPRINGS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CONWAY SPRINGS...ARGONIA...MAYFIELD...MILAN...FREEPORT AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3712 9788 3739 9788 3739 9781 3744 9781
3744 9743 3708 9743
TIME...MOT...LOC 1025Z 272DEG 28KT 3731 9774
HAIL...0.88IN
WIND...60MPH
$$
DARMOFAL483
WWUS53 KICT 081044
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
544 AM CDT FRI JUL 8 2016
KSC077-081053-
/O.CAN.KICT.SV.W.0240.000000T0000Z-160708T1100Z/
HARPER KS-
544 AM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARPER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3711 9778 3744 9778 3744 9743 3708 9743
TIME...MOT...LOC 1043Z 275DEG 27KT 3730 9756
$$
KSC191-081100-
/O.CON.KICT.SV.W.0240.000000T0000Z-160708T1100Z/
SUMNER KS-
544 AM CDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR WESTERN SUMNER COUNTY...
AT 543 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF CONWAY SPRINGS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CONWAY SPRINGS...ARGONIA...MAYFIELD...MILAN AND PERTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3711 9778 3744 9778 3744 9743 3708 9743
TIME...MOT...LOC 1043Z 275DEG 27KT 3730 9756
HAIL...0.75IN
WIND...60MPH
$$
DARMOFAL192
WWUS53 KICT 081050
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
550 AM CDT FRI JUL 8 2016
KSC191-081100-
/O.EXP.KICT.SV.W.0240.000000T0000Z-160708T1100Z/
SUMNER KS-
550 AM CDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SUMNER COUNTY WILL
EXPIRE AT 600 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3711 9778 3744 9778 3744 9743 3708 9743
TIME...MOT...LOC 1050Z 275DEG 27KT 3730 9756
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:01 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 8, 3:01 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Wichita KS 301 AM CDT FRI JUL 8 2016 .SHORT TERM...(Today through Sunday night) Issued at 259 AM CDT Fri Jul 8 2016 Expecting storms over western Kansas to spread into central/south central Kansas early this morning and linger into the morning hours. There could be a possible lull in the activity for this afternoon north of the surface front as the morning storms might stabilize things a bit. However storms should redevelop along the frontal boundary this afternoon, and confidence is high that additional storms will redevelop with-in moist low level upslope flow across western Kansas this afternoon/evening. These storms could congeal into an MCS and then track eastward tonight in central Kansas and continue into Saturday morning. Strong to severe storms are possible today and tonight given very unstable airmass and adequate wind shear aloft. Heading into Saturday models show surface front trying to lift back north as a warm front, but this will depend on characteristics of convection tonight/Saturday morning. There are decent signals of mid-level warm advection possibly sparking off more storms for eastern Kansas Saturday afternoon/night. .LONG TERM...(Monday through Thursday) Issued at 259 AM CDT Fri Jul 8 2016 The heat will build back into Kansas for next week along with increasing humidity. Models show decent mid-level warm advection signal over central/eastern Kansas mainly at night for Monday/Tuesday, and this would favor elevated convection. Meanwhile the northern plains will remain quite active with healthy weather systems and strong jet energy moving across the region. This could push a frontal boundary southward back into Kansas by late next week. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1156 PM CDT Thu Jul 7 2016 Supercell storms over the Flint Hills are forming into a forward propagating convective complex of storms at this time over SE KS. This will lead to storm induced wind gusts to 30 kts for the KCNU taf with MVFR vsbys with the TSRA. Expecting VFR conditions overnight into early Fri with main concerns being renewed shower/storm chances across South Central KS and Central KS as SW KS showers will be fed by increasing low level moisture transport into SW KS. So will go with a VCTS for both the KGBD and KHUT Tafs for early Fri morning after 10z/Fri. Could see some of this shower activity linger across South Central KS into Fri morning, so will include a VCSH for KICT as well. Expect a lull in the convective activity in the afternoon hours, but could see another round of convection develop across most of the South Central KS late Fri evening. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 91 72 89 73 / 50 50 50 30 Hutchinson 89 70 89 72 / 50 60 50 30 Newton 89 70 88 72 / 50 60 50 30 ElDorado 90 72 87 73 / 50 50 50 40 Winfield-KWLD 92 74 90 74 / 50 50 50 40 Russell 89 68 91 71 / 40 60 30 20 Great Bend 89 69 91 72 / 50 60 30 20 Salina 91 71 88 73 / 30 60 40 30 McPherson 89 69 88 72 / 50 60 50 30 Coffeyville 93 74 88 73 / 30 60 50 40 Chanute 92 72 86 74 / 30 50 50 40 Iola 91 72 86 73 / 30 50 50 40 Parsons-KPPF 92 73 87 73 / 30 50 50 40 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...CDJ LONG TERM...CDJ AVIATION...Ketcham
Hazardous weather outlook, Jul 8, 12:53 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1253 AM CDT FRI JUL 8 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-090600- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1253 AM CDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW STRONG TO MARGINALLY SEVERE STORMS WILL REMAIN POSSIBLE ACROSS SOUTHEAST KANSAS. A FEW STRONG STORMS MAY ALSO MOVE INTO SOUTH CENTRAL KANSAS. THE MAIN RISKS WILL BE NICKEL SIZE HAIL AND 50 TO 60 MPH WINDS. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY STORMS. FLOOD WARNINGS REMAIN IN EFFECT FOR SMALL PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS. CHECK THE LATEST RIVER AND AREAL FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOOD WARNINGS REMAIN IN EFFECT FOR SMALL PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS. CHECK THE LATEST RIVER AND AREAL FLOOD WARNINGS FOR DETAILS. THERE WILL BE PERIODIC CHANCES FOR STRONG TO SEVERE STORMS THROUGHOUT THE PERIOD. AT THIS POINT...THERE IS TOO MUCH UNCERTAINTY TO REFINE THE TIMING AND MAGNITUDE OF THE SEVERE WEATHER THREAT. HEAT INDICES BETWEEN 100 AND 105 ARE FORECAST IN SOUTHEAST KANSAS FRIDAY AFTERNOON...AND AROUND 100 OVER PARTS OF THE AREA FROM SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 8, 1:50 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
150 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TORNADO EUREKA 37.82N 96.29W
07/07/2016 GREENWOOD KS BROADCAST MEDIA
DAMAGE TO HOUSES ON THE NORTH SIDE OF TOWN, INCLUDING A
MOBILE HOME FLIPPED AND DESTROYED. A LARGE BARN HAS BEEN
PUSHED ON ITS SIDE. A LEAST ONE HOME HAD ITS ROOF
REMOVED. A NURSING HOME WAS DAMAGED. NO INJURIES OR
FATALITIES OCCURRED. AN NWS DAMAGE SURVEY WILL BE
CONDUCTED ON 7/8.
&&
BDKLocal storm report, Jul 8, 1:51 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
151 AM CDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TORNADO 7 NNW THRALL 38.11N 96.37W
07/07/2016 CHASE KS STORM CHASER
BRIEF TOUCHDOWN OF 15 SECONDS WAS REPORTED.
0915 PM TORNADO 13 NW EUREKA 37.96N 96.46W
07/07/2016 GREENWOOD KS TRAINED SPOTTER
DELAYED REPORT FROM A TRAINED SPOTTER OF A BRIEF
TOUCHDOWN. LOCATION IS BASED ON RADAR ROTATION.
0928 PM HAIL 3 NNE CASSODAY 38.08N 96.62W
07/07/2016 E1.00 INCH BUTLER KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS DIME TO QUARTER SIZED HAIL ON
KANSAS TURNPIKE MILE MARKER 95.
0948 PM TORNADO EUREKA 37.82N 96.29W
07/07/2016 GREENWOOD KS LAW ENFORCEMENT
LAW ENFORCEMENT REPROTS HEAVY TREE DAMAGE AND OTHER
REPORTS OF DAMAGE AT 13TH AND MAIN AS WELL AS STATE AND
7TH IN NORTHERN EUREKA.
0948 PM TORNADO 1 N EUREKA 37.84N 96.29W
07/07/2016 GREENWOOD KS EMERGENCY MNGR
TRANSFORMERS ARCHING AND POWER FLASHES ON THE NORTH SIDE
OF TOWN.
0948 PM TORNADO EUREKA 37.82N 96.29W
07/07/2016 GREENWOOD KS LAW ENFORCEMENT
REPORT OF DAMAGE IN NORTHERN EUREKA OF ROOFS OFF OF HOMES
AND OTHER DEBRIS. TIME IS BASED ON OTHER REPORTS.
0949 PM TORNADO EUREKA 37.82N 96.29W
07/07/2016 GREENWOOD KS BROADCAST MEDIA
DAMAGE TO HOUSES ON THE NORTH SIDE OF TOWN, INCLUDING A
MOBILE HOME FLIPPED AND DESTROYED. A LARGE BARN HAS BEEN
PUSHED ON ITS SIDE. A LEAST ONE HOME HAD ITS ROOF
REMOVED. A NURSING HOME WAS DAMAGED. NO INJURIES OR
FATALITIES OCCURRED. AN NWS DAMAGE SURVEY WILL BE
CONDUCTED ON 7/8.
1041 PM TORNADO 2 W COYVILLE 37.69N 95.93W
07/07/2016 WILSON KS FIRE DEPT/RESCUE
RURAL FIRE DEPARTMENT REPORTED A BRIEF TORNADO.
&&
BDKSpecial weather statement, Jul 8, 2:58 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
258 AM CDT FRI JUL 8 2016
KSZ096-100-080830-
NEOSHO KS-LABETTE KS-
258 AM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
NORTHERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 330 AM CDT
* AT 256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER GALESBURG...OR 8 MILES
NORTHWEST OF PARSONS...MOVING EAST-SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM ALONG WITH HEAVY RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...GALESBURG...SOUTH MOUND...LAKE PARSONS AND DENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3735 9551 3752 9545 3750 9509 3739 9509
3738 9508 3735 9507 3726 9508
TIME...MOT...LOC 0756Z 284DEG 29KT 3743 9537
DARMOFALSpecial weather statement, Jul 8, 5:08 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
508 AM CDT FRI JUL 8 2016
KSZ082-091-092-081045-
HARPER KS-KINGMAN KS-SUMNER KS-
508 AM CDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 545 AM CDT
* AT 506 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF NORWICH...OR 9
MILES NORTHEAST OF HARPER...MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM ALONG WITH HEAVY RAINFALL.
* LOCATIONS IMPACTED INCLUDE...
HARPER...CONWAY SPRINGS...ARGONIA...NORWICH...MAYFIELD...MILAN...
DANVILLE AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3723 9805 3748 9804 3748 9781 3747 9781
3747 9745 3717 9747
TIME...MOT...LOC 1006Z 271DEG 40KT 3734 9788
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:31 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Jul 7, 8:40 PM CDT | Tornado Warning | ICT | Chase, Greenwood | 50 min |
| Jul 7, 9:06 PM CDT | Tornado Warning | ICT | Butler, Greenwood | 39 min |
| Jul 7, 9:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 56 min |
| Jul 7, 9:44 PM CDT | Tornado Warning | ICT | Elk, Greenwood | 46 min |
| Jul 7, 10:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 66 min |
| Jul 7, 10:27 PM CDT | Tornado Warning | ICT | Elk, Greenwood, Wilson, Woodson | 48 min |
| Jul 7, 11:02 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 43 min |
| Jul 7, 11:12 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 48 min |
| Jul 8, 12:15 AM CDT | Areal Flood Warning | ICT | Greenwood, Wilson, Woodson | 9 hr |
| Jul 8, 2:58 AM CDT | Special Weather Statement | ICT | Neosho | 32 min |
| Jul 8, 3:29 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 17 min |
| Jul 8, 5:08 AM CDT | Special Weather Statement | ICT | Sumner | 37 min |
| Jul 8, 5:30 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 34 min |
| Jul 8, 5:40 AM CDT | Special Weather Statement | ICT | Sedgwick | 35 min |
| Jul 8, 6:08 AM CDT | Special Weather Statement | ICT | Cowley | 22 min |
| Jul 8, 7:14 AM CDT | Special Weather Statement | ICT | Cowley | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.